Joint Pain


Status
Not open for further replies.

Rafael

Deregistered
Jul 5, 2007
346
0
0
#1
Anyone has joint pain and is cracking?

What supplement or medication are you using to ease your joint pain?

Is BIOCALTH a good one?

Does exercise less cause less pain to the joint?
 

happyfrog

Senior Member
Feb 4, 2009
594
0
16
#2
Anyone has joint pain and is cracking?

What supplement or medication are you using to ease your joint pain?

Is BIOCALTH a good one?

Does exercise less cause less pain to the joint?
Take Glucosamine Suphate! All runners and athletes use them. I am not an athlete, after many years of no exercise, my knees start to hurt when I restart my exercise program many months back. I got pain in my knees. Took that.. the pain went away after 1 week.

Do not take milky stuff with it. Or effects will be wasted.

I am using the Blackmores brand 1500mg, any brand is okay I think.
 

Jul 5, 2007
1,199
0
0
AMK
#3
Go and do a full blood test first and figure out if you have high cholesterol and uric acid problem.

I won't talk medicine that puts into the mouth.
 

Galdor

Senior Member
Jul 5, 2006
9,544
0
0
Planet Gaia
s105.photobucket.com
#4
I have the same problem too.

Agree with bro spheredome, best is to consult a doctor first. Generally Glucosamine should do the job but you would need to confirm that you do not have diebetes and other medical conditions before you take these supplements. Once you are clear of these problems, you can easily purchase the Glucosamine off the shelves from the pharmacies.
 

LOTUSfairy

Moderator
Staff member
Oct 10, 2006
3,340
0
0
Serangoon
#6
I had the same problem last year. Spent $300 to see specialist, and was advised to take Glucosamine tablets. It worked. No pain nor cracking now... so i stopped taking the tablets for a while. But was advised if the cracking comes back again, must immediately take again..:lovegrin:

My dad 73 years old had the same problem.. he applied the cream on his knees...

I hope this help.
 

Jul 5, 2007
1,199
0
0
AMK
#7
Precisely. Each of us will have some sort of problem with the body as we age but very often, we don't know the baseline of the body. Thus resorting to one cure after another till the body breaks down finally.

High uric acid will cause gout. And all these pain and knocks are signs too. If you ignore these signs will develop into symptoms and finally full blown effect.

While glucosamine does help is many cases, it is a slow process, it is also important to know why it occurs, if you <40,not active and joints are failing, then you may also be prone to calcium loss too. By the time you reach >45, the chances of recovery becomes slim.

Glucosamine cream only works on direct application near joins. For obese, the absorption effective is greatly reduced as there is a thick blubber between the cream and joint. This is my logic assumption.

The problem is worse in people who exercise, when the symptom recedes with creams, the patient continues with the exercise, thus causing the tear/wear further without the body detecting. Resulting in more permanent damage. Having said that, one must allow the body to heal, internal problem don't heal like skin; takes months. Have a clean diet for couple of months.

I have the same problem too.

Agree with bro spheredome, best is to consult a doctor first. Generally Glucosamine should do the job but you would need to confirm that you do not have diebetes and other medical conditions before you take these supplements. Once you are clear of these problems, you can easily purchase the Glucosamine off the shelves from the pharmacies.
 

miqbal93

New Member
Jan 27, 2009
90
0
0
woodlands,admiralty
#8
last time i visit the doctor about my knee joint pain he gave me glucosamine sulphate (bone care brand) 1500mg. for cartilage renewal. he also gave me fastum gel to lessent the pain.

all this could be bought at the pharmacy.and my joints doesnt hurt anymore! and yes i run almost everyday and im thankful to glucosamne sulphate and fastum gel hahaha

but i advise you see a doctor if you a worried
 

limwhow

Senior Member
Jun 9, 2009
7,048
0
0
Life revolves arOnd East Coast
#10
Precisely what was in my mind - "Which joint?"
The reason is, different joints have different degrees of weight bearing, and different angles of movement. And we use different joints in different ways in our activities of daily living. Hence the patterns of injury would differ.

But I presume Rafael is most likely referring to the knee joints.
Wear and tear from a young age (e.g. athletes, menial work, avid joggers etc..) can result in cartilage damage giving rise to crepitus (cracking noise when we bend our knees).
Osteo-arhthritis may come later as wear and tear worsen.

Therefore, aside from self-therapy with Glucosamine, sometimes if the symptoms really get worse, one should go ahead and get a professional opinion from the Doctor.

P.S One of the best Glucosamine in the market that has properly conducted, evidence-based clinical trials done is Viartril-S.
 

dreaming

New Member
Oct 22, 2006
0
0
0
#11
well, if it is a knee discomfort, maybe should do some muscle exercise. knee pain can be due to many reason. the lack of muscle strength whithin the thigh could also cause pain when walking up stairs or squatting.

http://en.wikipedia.org/wiki/Quadriceps_femoris_muscle
quadriceps are powerful extensors of the knee joint. They are crucial in walking, running, jumping and squatting

 

Benji77

New Member
Feb 18, 2006
1,774
0
0
www.benji77.multiply.com - http
#13
6 months ago, I used to wake up with a sickening pain in my knees & feet. Each step I took to the bathroom for the usual routine was a Mission on it's own. I hv weekly workouts at te gym & eat moderately.

After a few weeks, I went to a Sinseh. He told me that I nd to stop running and decrease the loads I carry as it's affecting my cartilage, adding plenty of wear on my joints. My feet were the worst, with aches at the soles and balls of the feet. I was encouraged to start swimming instead of running. Fine, I hated running anyway:)

started Gloucosamine & cut my runs. Got rid of the pains n failed my IPPT.

Nw I've stopped the supplements as the pain is gone. Don't want for the pills to add other complications as too much of it is not gd too.
 

Jul 5, 2007
1,199
0
0
AMK
#14
I got this feeling that people who are less active will live longer. Not sure what are all your ages but I presume <40 and your hands and legs engine are already breaking down. Sad.

Young folks, don't over stress your body. Take good care of them and give them maintenance. Not getting silver for IPPT can actually prolong the engine by 30years.
 

happyfrog

Senior Member
Feb 4, 2009
594
0
16
#15
I got this feeling that people who are less active will live longer. Not sure what are all your ages but I presume <40 and your hands and legs engine are already breaking down. Sad.

Young folks, don't over stress your body. Take good care of them and give them maintenance. Not getting silver for IPPT can actually prolong the engine by 30years.
once ppl start being less active, it's the start to obesity. obesity related illness will follow suit.
 

bengchiat

New Member
Mar 14, 2008
319
0
0
#16
if u ever need Gloucosamine,
get the cream version.

it goes to the affected joint straight w/o
giving u stones in ur body.
 

bengchiat

New Member
Mar 14, 2008
319
0
0
#19
and you base your opinion on evidence from ????
i happened to be a heavy user previously.
stopped when my close friend had that problem.

saw it first hand.

anyway,
its up to u to take it or leave it.
 

Status
Not open for further replies.
Top Bottom